# SDR GUU2008F00033

- Difficulty date: August 3, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9232 TPA/EYW - PILOT REPORTED, CAPTAIN`S RT BRAKE PEDAL GOES TO THE FLOOR.  NO BRAKING ACTION AT ALL.  FIRST OFFICER`S BRAKES WORK MINIMALLY.  BLED RT BRAKE.  OPERATIONAL CHECK GOOD.  (S)
